# SDR AMTA200800215

- Difficulty date: March 8, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Inoperative
- Location: Lt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L HF TRANSMITTER INOP AT ALL CREW STATIONS.  REMOVED AND REPLACED TRANSCEIVER IAW AMM 23-11-03-4, OPS CK GOOD.  (K)
